EconPapers    
Economics at your fingertips  
 

Some Identities of Symmetry for the Generalized Bernoulli Numbers and Polynomials

Taekyun Kim, Seog-Hoon Rim and Byungje Lee

Abstract and Applied Analysis, 2009, vol. 2009, 1-8

Abstract:

By the properties of -adic invariant integral on , we establish various identities concerning the generalized Bernoulli numbers and polynomials. From the symmetric properties of -adic invariant integral on , we give some interesting relationship between the power sums and the generalized Bernoulli polynomials.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/848943.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/848943.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:848943

DOI: 10.1155/2009/848943

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:848943